Addiction Survivors

Notices

Reply
Unread 05-25-2015, 05:39 PM   #1
rdgjun
Junior Member
 
Posts: 6
Default Ringing In The Ears

Everyone knows about the constipation, headaches, sleepiness associated with taking Suboxone but has anyone experienced ringing of the ears? When was on Suboxone, after about the 5th year I experienced ringing in the ears and it about drove me crazy. I went to and ENT hoping is was due to wax buildup but told me I was just getting older and experiencing hearing loss. However after I finally got off Suboxone the ringing in the ears subsided and eventually left. Has anyone else experienced tinnitus while on Suboxone? I don't hear(no pun intended) too much of this side affect compared to the others.
rdgjun is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 02:30 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors